# SDR TRBA201120210

- Difficulty date: June 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 32,922 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MX BASE CHECK FOUND CORROSION ON THE LT WING ASSY LOWER SKIN SURFACE AROUND WATER DRAIN AT RIB 5 BETWEEN STIFFNERS 6-7. THE ACFT WAS REMOVED FROM SERVICE.  CORROSION WAS FOUND OUT OF LIMITS ON LT WING ASSY LOWER SKIN SURFACE AROUND WATER DRAIN AT RIB 5 BETWEEN STIFFENERS 6-7.  PERFORMED SRI DO/TS-3833/11-15655 AND SRAS DO/TS-2187/10…5735 ISSUE C.
